MathSciNet Relay Station
MathSciNet bibliographic data
MR412616 (54 #738) 35L05
Kupka, I. A. K.; Osher, S. J. On the wave equation in a multi-dimensional corner. Comm. Pure Appl. Math. 24 (1971), 381–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement